Constant itching and sick at stomach

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

grace4me
New Member


Date Joined Jan 2009
Total Posts : 5
   Posted 1/29/2009 2:46 AM (GMT -7)   
I am on Dilantin, Klonopin, Ativan and Lamictal.
 
For the past few weeks I have had constant and horrible itching, no rashes and I get sick at my stomach at the easiest things.  I was never like this before.  I have not changed anything, like laundry soap.  After the itching got worse I tried milder bath soaps and shampoos for itchy scalps, nothing works.
 
Has anyone else had this and could it be related to the medications?
 
Thanks
Grace

MISTYGIRL
Regular Member


Date Joined Sep 2008
Total Posts : 27
   Posted 1/29/2009 7:13 PM (GMT -7)   

 Hi,

I have been on Dilantin and the side effects that I got were my gums growing ,my hair growing even faster than me and of course temperature problems,that is I wasn't sensitive to heat I just didn't feel it so I burned once pretty badly.You have to be careful of that.All medications cause Nausea of some kind but I have never heard of the itching. I would see the doctor about that if I were you.

Good Luck

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 3:21 PM (GMT -7)
There are a total of 2,734,290 posts in 301,200 threads.
View Active Threads


Who's Online
This forum has 151323 registered members. Please welcome our newest member, judy.
379 Guest(s), 15 Registered Member(s) are currently online.  Details
cupcakespinkgal, Wdan, Psilociraptor, Rikky1, tennisplayer, Bohemond, Tick41, Girlie, Lymiemomster, smlafleur, exqualls, peanut307, lavendar, Blu's Mama, trumpet123


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer